# SDR R61A20080056

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 12,081 hours, 8,461 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548162
- Part serial: 1102
- Condition: Failed
- Location: Zone 600
- Part time: 11,234 hours, 7,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECIEVED A FLAP FAIL MESSAGE ON EICAS. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED NR 4 RIGHT HAND FLAP ACTUATOR, COMPLETED ALL OPERATIONAL CHECK ALL CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
